RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 374, Pages 28–43 (Mi znsl3592)  

This article is cited in 1 scientific paper (total in 1 paper)

Branes with asymmetric geometries in the bulk and localization of scalar fields

A. A. Andrianov, V. A. Andrianov, A. V. Safonov

St. Petersburg State University, St. Petersburg, Russia

Abstract: The model of a domain wall (“thick brane”) in noncompact five-dimensional space-time with asymmetric geometries aside the brane induced by fermion self-interaction in the presence of gravity is proposed. Asymmetric geometries in the bulk are provided by an asymmetry in the scalar field potential and a related defect of cosmological constant. The possibility of localization of scalar modes on such “thick branes” is investigated. Bibl. – 21 titles.

Key words and phrases: higher-dimensional gravity, brane worlds, warped geometries.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 168:6, 772–780

UDC: 517.9
Received: 10.03.2010

Citation: A. A. Andrianov, V. A. Andrianov, A. V. Safonov, “Branes with asymmetric geometries in the bulk and localization of scalar fields”, Questions of quantum field theory and statistical physics. Part 21, Zap. Nauchn. Sem. POMI, 374, POMI, St. Petersburg, 2010, 28–43; J. Math. Sci. (N. Y.), 168:6 (2010), 772–780

Citation in format AMSBIB
\Bibitem{AndAndSaf10}
\by A.~A.~Andrianov, V.~A.~Andrianov, A.~V.~Safonov
\paper Branes with asymmetric geometries in the bulk and localization of scalar fields
\inbook Questions of quantum field theory and statistical physics. Part~21
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 374
\pages 28--43
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3592}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 168
\issue 6
\pages 772--780
\crossref{https://doi.org/10.1007/s10958-010-0025-8}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77955268696}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3592
  • http://mi.mathnet.ru/eng/znsl/v374/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Andrianov, V. A. Andrianov, O. O. Novikov, “CP violation in the models of fermion localization on a domain wall (brane)”, Theoret. and Math. Phys., 175:3 (2013), 735–743  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:241
    Full text:83
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021